Une région explicite sans zéros pour la fonction $\zeta$ de Riemann

Volume 117 / 2005

Habiba Kadiri Acta Arithmetica 117 (2005), 303-339 MSC: Primary 11M06, 11M26. DOI: 10.4064/aa117-4-1

Authors

  • Habiba KadiriDépartement de Mathématiques et Statistique
    Université de Montréal
    CP 6128 succ. Centre-Ville
    Montréal, QC, H3C 3J7, Canada
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image